# SDR REXA2022060701065

- Difficulty date: May 10, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670320463
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT STRINGER 20R IS CORRODED BETWEEN F.S. 310.00 AND F.S. 319.00.	REMOVED AND REPLACED CLEAT I.A.W. BOMBARDIER CRJ700 SRM 51-40-11-001-001-A1 AND 51-42-06-001-001-A01.
